# SDR DL72S010924

- Difficulty date: May 31, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,756 hours, 46,025 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Part number: 651622369
- Part serial: 376
- Condition: Loose
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT I/B ACTUATOR RIB FASTENERS LOOSE.  REQUIRING A SKIN SPLICE PER 727 SRM CH 57-54-000-8 FIG 801.  ACTUAL DAMAGE NOT RELATED TO METHOD USED TO GAIN ACCESS.  REASON FOR MAJOR REPAIR CLASSIFICATION UNKNOWN.
